Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/7410

The Ecology of Pelagic Amphipoda, I. Species Accounts, Vertical Zonation and Migration of Amphipoda from the Waters off Southern California

File Size Format  
v21n3-382-393.pdf 5.24 MB Adobe PDF View/Open

Item Summary

Title:The Ecology of Pelagic Amphipoda, I. Species Accounts, Vertical Zonation and Migration of Amphipoda from the Waters off Southern California
Authors:Brusca, Gary J.
Date Issued:Jul 1967
Publisher:University of Hawai'i Press
Citation:Brusca GJ. 1967. The ecology of pelagic amphipoda, I. Species accounts, vertical zonation and migration of amphipoda from the waters off southern California. Pac Sci 21(3): 382-393.
URI/DOI:http://hdl.handle.net/10125/7410
ISSN:0030-8870
Appears in Collections: Pacific Science Volume 21, Number 3, 1967


Please email libraryada-l@lists.hawaii.edu if you need this content in ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.